# SDR 96FDEA1298

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Part number: 6586358140
- Condition: Gouged
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0419  005.  RIGHT AFT EMERGENCY EXIT DOORWAY AFT FRAME IS GOUGED 1.5 INCHES LONG AT BS 848.95  RBL 69.5  WL 234  GOUGE IS IN RADIUS.  REWORKED GOUGED AREA OF RT AFT EMERGENCY EXIT DOORWAY FRAME IAW FEDEX EA 7-5310-29767.
